Vol. 14, No. 2, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the difference and sum of a basic set of polynomials

W. F. Newns

Vol. 14 (1964), No. 2, 639–644
Mathematical Subject Classification
Primary: 39.10
Milestones
Received: 1 July 1963
Published: 1 June 1964
Authors
W. F. Newns